# SDR MWEA97785

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, FOUND OVERHEAD EMERGENCY LIGHTING IN COCKPIT AND FWD ENTRANCE DOOR DOES NOT SHUT OFF.  REMOVED AND REPLACED BATTERY PACK B5-23 IAW WDM SRM 33-51-01.
